Thanks Immune system happy Christmas to you too!! - NRAS

NRAS
26,713 members30,649 posts

Thanks Immune system happy Christmas to you too!!

oKerrio
oKerrio
9 Replies

My immune systems gift to me in the last week thanks you dysfunctional pain in the butt! I’ve tried loads of different potions to calm the flare down and I can’t get a steroid injection for another 2 weeks! Any ideas what might help!

9 Replies
oldestnewest
nablur

I’d try some warm towels/compresses. And alternate with well-wrapped ice. Drink a lot of water. Do you have a dermatologist you could ask? Or a pharmacist? Hope it calms down for you!

1 like
Reply
oKerrio
oKerrio
in reply to nablur

Thanks warmth seems to make it itch yet cold makes it ache I don’t know what’s the best of the evils! I can’t win 😞 Yeah my rheumatologist is a also a fully fledged dermatologist but can’t get in to see them for another few weeks!

Reply
nablur
nablur
in reply to oKerrio

Do you have any hydrocortisone cream?

Reply
Beachgirl
Beachgirl
in reply to oKerrio

Can you go back to see GP ask to be seen sooner at Rheumatology.

Reply
oKerrio
oKerrio
in reply to Beachgirl

I’ve tried and can’t get seen for 2 weeks 😞

Reply
Beachgirl
Beachgirl
in reply to oKerrio

So sorry,we will just have to put up with our pain, I’ve just found out I get my injections in my knees 2 weeks time, hope we both get our problems sorted.👌😍

Reply
Ann2019

I get itchy type rashes every once in awhile, and I’ve found that taking Benadryl allergy tablets (1 or 2), really help with any discomfort.

Reply
oKerrio
oKerrio
in reply to Ann2019

I think it’s an psoriasis flare again as it’s spreading 😤

Reply
Nessa28
Nessa28
in reply to oKerrio

I would try any base you have to keep moisturised . If you can definitely get a appointment with your gp mainly to see if she can prescribe a better anti histamine to take itch away . I don't have to tell you to watch that the redness doesn't spread to far if it seems to be getting bigger mark it . Keep eye out for flu like symptoms and it becoming very hot and inflamed as you can end up with cellulitis if you break the skin , so look after yourself if you can't get a shot for a couple of weeks see the doctor to calm the skin situation down . 🤗

Reply

You may also like...